# SDR VNAA202411090012

- Difficulty date: November 9, 2024
- Submitted: November 10, 2024
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 40,466 hours, 38,987 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge Box
- Part number: CC67010852
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLAP HINGE BOX WS 264.00 HAS A GOUGE ON UPPER SURFACE JUST AFT OF OUTBOARD AFT ATTACH LUG.  REPAIRED L/H FLAP HINGE BOX AT WS 264.00 IN ACCORDANCE WITH MHIRJ REO 670-57-54-067 REV-- DATED: 2024-08-27
